# SDR YENA2023041400402

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,694 hours, 1,269 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,694 hours, 1,269 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 5328351
- Part serial: 3MCAG00303
- Condition: Failed
- Location: Engine-2
- Part time: 6,694 hours, 1,269 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS.(ETOPS) 'ENGINE#2 INFLIGHT: TRANSIENT VIB N1 INDICATIONS (WENT ABOVE 10.0) W/ ASSOCIATED ECAM.  NO VIBRATIONS OR UNDER ADVERSE INDICATIONS WERE NOTED. NORMAL START; REMOVED AND REPLACED FWD VIBRATION SENSOR IAW AMM 77-32-21.'
